MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - EXCELSIOR EXCELSIOR CLEARSHIELD; SYRINGE, 10ML, SODIUM CHLORIDE

MEDLINE INDUSTRIES, LP - EXCELSIOR EXCELSIOR CLEARSHIELD; SYRINGE, 10ML, SODIUM CHLORIDE
Catalog Number EMZCCS10500
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, bubbles were noted to remain in the syringe after following medline's instructions for priming syringes.The facility reported that removing all bubbles was not effective and that the bubbles unable to be expelled were larger than pin size.The facility further reported that significant effort was required to expel the bubbles, resulting in the wasting of approximately 1-3 ml of saline at times.The facility stated that the syringes with bubbles were not used and that staff obtained alternative prefilled syringes from par walls.The reported syringes did not reach the patient.
 
Additional Manufacturer Narrative
According to the facility, bubbles were noted to remain in the syringe after following medline's instructions for priming syringes.The facility reported that removing all bubbles was not effective and that the bubbles unable to be expelled were larger than pin size.The facility further reported that significant effort was required to expel the bubbles, resulting in the wasting of approximately 1-3 ml of saline at times.The facility stated that the syringes with bubbles were not used and that staff obtained alternative prefilled syringes from par walls.The reported syringes did not reach the patient.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to d9, h3, and h6.After further investigation, it was determined that the device was returned to and evaluated by the manufacturer on 3/25/2026.The investigation included testing of the actual/suspected device, analysis of production records, and trend analysis.A malfunction was observed without a conclusive finding.If any additional relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
EXCELSIOR CLEARSHIELD
Common Device Name
SYRINGE, 10ML, SODIUM CHLORIDE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - EXCELSIOR
1933 heck ave
neptune NJ 07753
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24292343
Report Number2027791-2026-00003
Device Sequence Number18474834
Product Code NGT
UDI-Device Identifier00363807011175
UDI-Public00363807011175
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K191378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEMZCCS10500
Device Lot Number3145578
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date04/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown